# SDR 248301

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Aircraft time: 29,977 hours, 31,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCREW CALLED INTO REPORT SMELL OF SMOKE IN THE CABIN AND COCKPIT SOON AFTER BLEEDS TURNED ON.  AIRCRAFT RETURNED SAFELY TO DAY.
